Cozaar XQ: There are no data available in regard to overdosage of Cozaar XQ in humans.
Losartan: Limited data are available in regard to overdosage in humans. The most likely manifestation of overdosage would be hypotension and tachycardia; bradycardia could occur from parasympathetic (vagal) stimulation. If symptomatic hypotension should occur, supportive treatment should be instituted.
Neither losartan nor the active metabolite can be removed by hemodialysis.
Amlodipine: Overdosage might be expected to cause excessive peripheral vasodilation with marked hypotension and possibly a reflex tachycardia. In humans, experience with intentional overdosage of amlodipine is limited.
Single oral doses of amlodipine maleate equivalent to amlodipine 40 mg/kg and amlodipine 100 mg/kg in mice and rats, respectively, caused deaths. Single oral amlodipine maleate doses equivalent to ≥4 mg amlodipine/kg or higher in dogs (≥11 times the maximum recommended human dose on a mg/m2 basis) caused a marked peripheral vasodilation and hypotension.
If massive overdosage should occur, initiate active cardiac and respiratory monitoring. Frequent blood pressure measurements are essential. Should hypotension occur, provide cardiovascular support including elevation of the extremities and the judicious administration of fluids. If hypotension remains unresponsive to these conservative measures, consider administration of vasopressors (eg, phenylephrine) with attention to circulating volume and urine output. As amlodipine is highly protein bound, hemodialysis is not likely to be of benefit.